# SDR DXTA2024111501131

- Difficulty date: November 13, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N556QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605553
- Aircraft time: 14,751 hours, 11,377 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Condesor
- Part number: 8323712
- Condition: Dirty
- Location: Water Separator
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE CABIN DURING APU RUN CORRECTIVE ACTION; DISSASEMBLED THE WATER SEPARATOR AND CLEANED THE CONDESER. REMOVED THE OLD CONDENSER BAG DUE TO SMOKE IN THE CABIN P/N 83237-12 NSN AND INSTALLED CUSTOMER SUPPLIED NEW CONDENSER BAG P/N 83237-12 NSN. REASSEMBLED THE WATER SEPARATOR AND REINSTALLED IT BACK INTO THE AIRCRAFT. OPS CHECKS AND LEAK CHECKS GOOD. WORK DONE IN REF TO MODEL 560XLS AMM 12-19-02 AND MODEL 560XLS AMM 21-51-00.
